brain-icon
Numbness in hand and leg
Hi my wife is diabetic and on tab ajaduo. She got her covishield first dose 15 days back. Yesterday suddenly she felt her left hand and legs has become numb and not able to control. Her body shot up to 170/110 though shd is not hypertensive. Visited Emergency and doctor has given tan nurokind and tab talvas. Ecg normal. Today she is better and numbness is gone and bp is 130/70. But she is feeling breathless and vomiting sensation. Is it due to vaccine after effect what needs to be done further. Currently no neurologist appointment avaibale.Thanks
46 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Take her to hospital. Vaccine related issue cannot be ruled out.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.